Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


very high triglycerides!
Jun 16, 1999

Hello Docs, I am on sustiva, zerit, and epivir with good viral supression results. However, upon my last Dr. appt. my triglycerides were over 600 and cholesterol at 253. I know this a drug side effect, because they were normal before the drugs and my diet is better than ever! Ive been taking some herbals to combat this, but I have a feeling my Dr. will want to add yet another drug after my next visit in 2 weeks. What are your thoughts on this issue. Thanks Worried in Denver.

Response from Dr. Fisher

Those numbers are pretty high and typical of what we see in people on HAART. Diet (low-fat in moderation) and exercize can help this...but in my experience you will need a lipid lowering drug such as lipitor, lopid or tricor. Alvan Fisher, M.D.


Previous
Super high Triglicerides & Colesterol along with Wasting
Next
rising tryglycerides

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement